MAUDE Adverse Event Report: LDR MÉDICAL ROI-A ANCHORING PLATE M; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A ANCHORING PLATE M; ROI-A ALIF CAGE SYSTEM
Catalog Number IR2008T
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that while the surgeon was installing the first plate intra-operatively, the plate would not fully advance.So the surgeon tried to remove it utilizing the removal hook, but the tip of the removal hook broke off.The surgeon was unable to remove the plate, but was able to further impact it into place so that locked into the cage.
 
Additional Manufacturer Narrative
Device evaluation: product was not returned and no photos were provided.Device evaluation unable to be completed.Root cause: root cause was unable to be determined.This event could possibly be attributed to not using the starter awl or attempting to insert the plate off-axis.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-A ANCHORING PLATE M
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16582657
Report Number3004788213-2023-00023
Device Sequence Number19257421
Product Code MAX
UDI-Device Identifier03662663010986
UDI-Public(01)03662663010986(17)270501(10)289756/6
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIR2008T
Device Lot Number289756/6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IG018R REMOVAL HOOK.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic